# SDR ASAA2017031321295

- Difficulty date: March 13, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,116 hours, 24,710 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 66138736
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STOP PAD CRACKED ALL THE WAY ACROSS (AFT FITTING 3RD FROM BOTTOM). GROUNDED - YES. REMOVED AND REPLACED AFFECTED BEARING PLATE (STOP PAD) REF DRAWING 146A8214-2 SHEET 1 OF 3. VERIFIED STOP PIN GAP AT AFFECTED LOCATION. GAP WITHIN LIMITS, REF AMM 52-31-00. NO ADJUSTMENTS NECESSARY.
